Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2011, Article ID 786306, 15 pages
http://dx.doi.org/10.1155/2011/786306
Research Article

Semilocal Convergence for a Fifth-Order Newton's Method Using Recurrence Relations in Banach Spaces

1Department of Mathematics, Shanghai University, Shanghai 200444, China
2School of Mathematical Science, Huaibei Normal University, Anhui, Huaibei 235000, China
3School of Computer Science and Technology, Huaibei Normal University, Anhui, Huaibei 235000, China

Received 13 August 2011; Accepted 3 October 2011

Academic Editor: Ke Chen

Copyright © 2011 Liang Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Liang Chen, Chuanqing Gu, and Yanfang Ma, “Semilocal Convergence for a Fifth-Order Newton's Method Using Recurrence Relations in Banach Spaces,” Journal of Applied Mathematics, vol. 2011, Article ID 786306, 15 pages, 2011. https://doi.org/10.1155/2011/786306.